# SDR F3LA200800572

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367314700000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED AFT PIT PANEL 152WG WAS DAMAGED.  MAINTENANCE REPAIRED PUNCTURE DAMAGE TO TRANSITION PANEL 152WG IAW THE REQUIREMENTS OF A319 SRM 53-02-00, FIGURE 204.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
